💥 Power through cold & flu season with Nurofen Day & Night!
Nurofen Day & Night Cold & Flu Relief tablets combine 200mg ibuprofen and 5mg phenylephrine hydrochloride to provide up to 8 hours of effective relief from aches, pains, and nasal congestion. Suitable for adults, elderly, and children over 12, this UK-made pack of 16 tablets offers a trusted, dual-action solution to keep you active during cold and flu season.
Weight | 2 g |
Units | 16 Count |
Storage Instructions | Do not store above 25ºc. |
Brand | Nurofen |
Format | Tablets |
Age Range Description | Adult |
Country of origin | United Kingdom |
M**E
Does a good job
Easily swallowed and good price and pain relief is good, would recommend
D**C
Good
Good product.
T**K
Good price for these
Did what they said they would and delivered quickly
M**8
Not all ingredients listed
Negative for Covid but feeling too rough to go out, I was glad to see these on Amazon.I’ve not had them before but I use regular nurofen.Unfortunately, not all the ingredients are listed on the Amazon page- at least not that I could see. I have an unusual allergy to potato which can be hidden as Maltodextrin or Sodium Starch Glycolate. Both of these can also be derived from other starches like rice or maize too so it’s tricky and not usually worth the risk.I called Nurofen and they said as far as they could tell it was Sodium Starch Glycolate Type A - which means it’s potato.Boo! No tablets for me.Amazon have said they’ll get the page updated but I took a photo in case anyone else would find it useful.
L**L
Helped
Can't say if it helped shorten the cold, but I definitely wasn't as sick as I could have been
F**S
Take care.
Look carefully at the enclosed sheet and if neccessary talk to a doctor before srarting to take this.
M**N
Good pain relief
Easy to swallow, effective pain relief , less expensive if bought at shops but deffo recommend
S**N
very good
very good
Trustpilot
1 week ago
3 weeks ago